# SDR CALA2019091401539

- Difficulty date: September 12, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D532303997001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA SHEAR TIE ON FR32 BTWN STRG 43L-44 HAS CORROSION FR32 STR 43L-44. PER NR LP 9298299 REMOVED AND REPLACED 1EA CORRODED SHEAR TIE IN THE FWD CARGO COMPT BILGE AREA FR 32 STR 43L-44 IAW SRM 51-72-11-911-001.
